# SDR MALA060570

- Difficulty date: October 4, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 20,367 hours, 22,373 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AC GENERATOR LIGHT ILLUMINATED INFLIGHT.  FOLLOWED QRH AND GEN DID NOT RESET.  REPLACED BOTH LEFT AC GCU AND AC GEN.  ALSO REPLACED C/B 13XA AND CONNECTORS 1XA-P1 AND IXA-P1 IAW SF340.
